# SDR ABXA010418

- Difficulty date: July 26, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46116
- Aircraft time: 67,508 hours, 22,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 5708458503
- Part serial: 0246
- Condition: Discharged
- Location: Cabin
- Part time: 423 hours, 307 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND CIRCUIT BREAKER FOR EMERGENCY LIGHT BATTERY CHARGER TRIPPED.  WOULD NOT RESET.  REPLACED DEFECTIVE EMERGENCY LIGHT BATTERY PACK ASSEMBLY.  OPS CHECKED GOOD IAW DC-8 MM 33-50-01-2.
